# SDR RRXA97011

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412521
- Condition: Cracked
- Location: Ws 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LT WING LEADING EDGE INTERNAL DOUBLER (P/N 5641252-1)  WITH 2 EACH CRACKS, AT XW= 297. REPAIRED BY FABRICATING AND INSTALLING EXTERNAL REPAIR DOUBLER IAW APPROVED FAA-DER REO-02560.
